# SDR USAA040184

- Difficulty date: May 6, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 0904
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348015900500
- Condition: Corroded
- Location: Fuselage
- Part time: 15,976 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE, 2.00 INCH LONG X .05 INCH AREA, EXFOLIATED CORROSION; LEVEL 2; TACK NR JA-260-53500 R2 DOOR, AFT GIRT BAR PLATE ASSY, FR 68-Y1292.  INSTALLED NEW PLATE IAW SRM.
